# SDR FDEA201506191912

- Difficulty date: June 19, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 898 hours, 28,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED LOOSE LOCK RESTRAINT ID H1388 BETWEEN 7L & 8L.  PERFORMED SEAT TRACK REPAIR ON DAMAGED SEAT TRACK IAW SRM 53-70-00 FIG 1 SHT 1.  CAT A MAJOR REPAIR.
